MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR MAR +4 LNR 32IDX58OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR MAR +4 LNR 32IDX58OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1220-32-458
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); No Code Available (3191)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address hip pain, heterotrophic bone.Doi: unknown.Dor: (b)(6) 2020.Affected side: unknown.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR MAR +4 LNR 32IDX58OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9763762
Report Number1818910-2020-06204
Device Sequence Number714066
Product Code LPH
UDI-Device Identifier10603295015642
UDI-Public10603295015642
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1220-32-458
Device Catalogue Number122032458
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight100